Ergodic and mixing properties of measures on locally compact abelian groups

Thomas Ramsey, Yitzhak Weit

Research output: Contribution to journalArticlepeer-review

Abstract

We provide new proofs of the theorems of Choquet and Deny and of Foguel concerning iterates of convolutions of a measure on a locally compact abelian group.

Original languageEnglish
Pages (from-to)519-520
Number of pages2
JournalProceedings of the American Mathematical Society
Volume92
Issue number4
DOIs
StatePublished - Dec 1984
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Ergodic and mixing properties of measures on locally compact abelian groups'. Together they form a unique fingerprint.

Cite this